If You Take Some of These Medications, Don’t Use Turmeric !

medication-with-turmericThe turmeric is a natural ingredient and a good cure for many issues. It has little if no side effects and it is a best option for natural medicine alternatives compared to regular meds and drugs.

All this is a known fact, but still people don’t pay enough attention to the benefits of turmeric or its powers. As to a study, the turmeric can even have NEGATIVE EFFECTS on the body if the individual is taking certain medications or if it’s in high doses!

What exactly is the turmeric?

People often think of the ground upward root of this plant when they talk about turmeric. But, it was used more than even 4,000 years ago, in India, in cooking and also for ceremonies and medicine practices.

The benefits of turmeric are a fact and proven one too, but not from science officially; still a lot of studies proved it’s really healthy for us.

Many of the benefits of turmeric come from the curcumin compound the active ingredient in turmeric.

Through the many turmeric studies, it was proven that it is anti-oxidant, anti-inflammatory and anti-thrombotic and also anti-cancer!

Because of all these reasons, people use it as a mix with other drugs often, or with alternative cures for health problems.

So, the main reason is to avoid negative outcomes and side effects when it is combined with heavy meds in high doses.

Nonetheless, the turmeric as much as it is great, it can be just as harmful when combined with some pharmaceutical meds since it can cause bad side effects.

The side effects

The most beneficial compound in turmeric is the same that makes it dangerous when in contact with meds. The anti-thrombotic turmeric property that lessens blood clotting is dangerous with meds for thinning blood.

This negative mix can even strengthen the blood thinning meds or elevate bleeding rates. Examples of such meds are aspirin, Plavix, and Coumadin.

Also, the turmeric has an interaction with meds for stomach acid (lower part). When in a mix with these drugs, the body will produce more stomach acid and result in nausea, bloating, pain or esophagus damage. Such drugs are Famotidine, Omeprazole, Ranitidine, Cimetidine.

In addition, turmeric is dangerous when in a mix with blood sugar reducing meds for diabetes. Turmeric now strengthens the drug effect and makes risk of low blood sugar higher. Effects include blur vision, anxiety, shakiness, delirium and cognitive problems.

There is another side effect linked to allergies, like outbreaks, hives, and rashes or even anaphylaxis and short breaths.

If you consume turmeric and are on some meds like these listed, or if you have an allergy reaction somehow, stop consuming turmeric or decrease it, or replace with similar healthy replacement.

 


Source: www.healthandlovepage.com